Publication
Title
Variation in morphology, gait characteristics and speed of locomotion in two populations of lizards
Author
Language
English
Source (journal)
Biological journal of the Linnean Society. - London
Publication
London : 1998
ISSN
0024-4066
Volume/pages
63(1998), p. 409-427
ISI
000073798500007
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 17.09.2017
To cite this reference